# SDR SWAA2023030696879

- Difficulty date: January 30, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK P18 CIRCUIT BREAKER PANEL ATTACH GUSSET CRACKED BS261 S-10L WL255. MARKED<[01] FLIGHT DECK P18 CIRCUIT BREAKER PANEL ATTACH SUPPORT CLIP CRACKED AT STR 10L BS 261 WL 255 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM REQUIRED TO REMOVE AND REPLACE IAW SRM 51-10-02 PAR 9C;[02] REMOVED P18 SUPPORT CLIP AT BS 261 STR 10L IAW SRM 51-10-02;[03] VERIFIED CORRECTIVE ACTION 1.;[04] FORMED 2 EA SUPPORT CLIPS FROM 6013T4#0.050 BARE LOT#1451927-1 IAW DWG#141A9502.;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] RECEIVED 2 EA P18 SUPPORT CLIPS FROM OSS TO HT TO T6 PER DGW#141A9502 ON CUSTOMER RO#904829-SWA (JOB#556728);[07] LOCATED AND DRILED A SUPPORT CLIP AT BS 261 STR 10L. TREATED PER DWG#141A9502 AND PER SRM 51-40-05. OK TO PRIME;[08] VERIFIED CORRECTIVE ACTION 7. OKAY TO PRIME PART GIVEN.;[09] APPLIED TWO LAYERS OF BMS 10-11 PRIMER TO SUPPORT CLIP PER DWG# 141A9502. OK TO INSTALL;[10] VERIFIED CORRECTIVE ACTION ITEM 9. OKAY TO INSTALL PART GIVEN.;[11] INSTALLED A SUPPORT CLIP AT BS 261 STR 10L. IAW SRM 51-40-02 & DWG#141A0720. REV: A. ALL MAINTENCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.
